# SDR SWAA2015080542549

- Difficulty date: August 1, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 28,591 hours, 16,806 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 6569176
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOUNT PLATE FOR FWD GIRT BAR FITTING GOUGED.  R & R MOUNT PLATE IAW SRM.
